RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zel'manov, Efim Isaakovich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 35

Number of views:
This page:3758
Abstract pages:14142
Full texts:4779
References:782
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://www-history.mcs.st-andrews.ac.uk/Biographies/Zelmanov.html

http://www.mathnet.ru/eng/person9143
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189654

Publications in Math-Net.Ru
2017
1. O. D. Artemovych, A. Ballester-Bolinches, M. R. Dixon, F. de Giovanni, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, V. S. Monakhov, J. Otal, M. O. Perestyuk, A. P. Petravchuk, M. V. Pratsiovytyi, A. M. Samoilenko, A. N. Skiba, I. Ya. Subbotin, E. I. Zelmanov, A. V. Zhuchok, Yu. V. Zhuchok, “Nicolai N. Semko (dedicated to 60-th Birthday)”, Algebra Discrete Math., 24:1 (2017),  C–F  mathnet
2. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
2016
3. José A. Anquela, Teresa Cortés, Efim Zelmanov, “Local nilpotency of the McCrimmon radical of a Jordan system”, Tr. Mat. Inst. Steklova, 292 (2016),  7–15  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 292 (2016), 1–9  isi  scopus
1991
4. E. I. Zel'manov, “A solution of the restricted Burnside problem for 2-groups”, Mat. Sb., 182:4 (1991),  568–592  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 543–565  isi
1990
5. E. I. Zel'manov, I. P. Shestakov, “Prime alternative superalgebras and the nilpotence of the radical of a free alternative algebra”, Izv. Akad. Nauk SSSR Ser. Mat., 54:4 (1990),  676–693  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:1 (1991), 19–36
6. E. I. Zel'manov, “Solution of the restricted Burnside problem for groups of odd exponent”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990),  42–59  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:1 (1991), 41–60
7. E. I. Zel'manov, A. I. Kostrikin, “A theorem on sandwich algebras”, Trudy Mat. Inst. Steklov., 183 (1990),  106–111  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 121–126
1989
8. A. Ya. Vaĭs, E. I. Zel'manov, “Kemer's theorem for finitely generated Jordan algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 6,  42–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:6 (1989), 38–47
9. E. I. Zel'manov, “On some problems of groups theory and Lie algebras”, Mat. Sb., 180:2 (1989),  159–167  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:1 (1990), 159–168  isi
10. E. I. Zel'manov, “On the restricted Burnside problem”, Sibirsk. Mat. Zh., 30:6 (1989),  68–74  mathnet  mathscinet  zmath; Siberian Math. J., 30:6 (1989), 885–891  isi
1988
11. E. I. Zel'manov, “On Engel Lie algebras”, Sibirsk. Mat. Zh., 29:5 (1988),  112–117  mathnet  mathscinet  zmath; Siberian Math. J., 29:5 (1988), 777–781  isi
12. E. I. Zel'manov, “Goldie theorems for Jordan algebras. II”, Sibirsk. Mat. Zh., 29:4 (1988),  68–74  mathnet  mathscinet  zmath; Siberian Math. J., 29:4 (1988), 567–573  isi
1987
13. E. I. Zel'manov, “A class of local translation-invariant Lie algebras”, Dokl. Akad. Nauk SSSR, 292:6 (1987),  1294–1297  mathnet  mathscinet  zmath
14. E. I. Zel'manov, “Engel Lie algebras”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  265–268  mathnet  mathscinet  zmath
15. E. I. Zel'manov, “Goldie theorems for Jordan algebras”, Sibirsk. Mat. Zh., 28:6 (1987),  44–52  mathnet  mathscinet  zmath; Siberian Math. J., 28:6 (1987), 899–906  isi
1986
16. E. I. Zel'manov, “Bi-representations of infinite-dimensional Jordan algebras”, Sibirsk. Mat. Zh., 27:6 (1986),  79–94  mathnet  mathscinet  zmath; Siberian Math. J., 27:6 (1986), 849–862  isi
1985
17. E. I. Zel'manov, “Isomorphisms of linear groups over an associative ring”, Sibirsk. Mat. Zh., 26:4 (1985),  49–67  mathnet  mathscinet  zmath; Siberian Math. J., 26:4 (1985), 515–530  isi
18. E. I. Zel'manov, “Prime Jordan triple systems. III”, Sibirsk. Mat. Zh., 26:1 (1985),  71–82  mathnet  mathscinet  zmath; Siberian Math. J., 26:1 (1985), 55–64  isi
1984
19. E. I. Zel'manov, “Lie algebras with a finite gradation”, Mat. Sb. (N.S.), 124(166):3(7) (1984),  353–392  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:2 (1985), 347–385
20. E. I. Zel'manov, “Characterization of the McCrimmon radical”, Sibirsk. Mat. Zh., 25:5 (1984),  190–192  mathnet  mathscinet  zmath
21. E. I. Zel'manov, “Prime Jordan triple systems. II”, Sibirsk. Mat. Zh., 25:5 (1984),  50–61  mathnet  mathscinet  zmath; Siberian Math. J., 25:5 (1984), 726–735  isi
1983
22. E. I. Zel'manov, V. G. Skosyrsky, “Special Jordan nil-algebras of bounded index”, Algebra Logika, 22:6 (1983),  626–635  mathnet  mathscinet
23. E. I. Zel'manov, “Lie algebras with an algebraic adjoint representation”, Mat. Sb. (N.S.), 121(163):4(8) (1983),  545–561  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 537–552
24. E. I. Zel'manov, “Primary Jordan triple systems”, Sibirsk. Mat. Zh., 24:4 (1983),  23–37  mathnet  mathscinet  zmath; Siberian Math. J., 24:4 (1983), 509–520  isi
25. E. I. Zel'manov, “Prime Jordan algebras. II”, Sibirsk. Mat. Zh., 24:1 (1983),  89–104  mathnet  mathscinet  zmath; Siberian Math. J., 24:1 (1983), 73–85  isi
1982
26. E. I. Zel'manov, “Absolute zero divisors and algebraic Jordan algebras”, Sibirsk. Mat. Zh., 23:6 (1982),  100–116  mathnet  mathscinet  zmath; Siberian Math. J., 23:6 (1982), 841–854  isi
27. E. I. Zel'manov, “An example of a Jordan algebra of a countable number of dimensions that is not imbeddable in a finitely generated Jordan algebra”, Sibirsk. Mat. Zh., 23:1 (1982),  186–187  mathnet  mathscinet  zmath
1980
28. E. I. Zel'manov, “Absolute zero divisors in Jordan pairs and Lie algebras”, Mat. Sb. (N.S.), 112(154):4(8) (1980),  611–629  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:4 (1981), 549–565  isi
1979
29. E. I. Zel'manov, “Jordan division algebras”, Algebra Logika, 18:3 (1979),  286–310  mathnet  mathscinet
30. E. I. Zel'manov, “Primary Jordan algebras”, Algebra Logika, 18:2 (1979),  162–175  mathnet  mathscinet
31. E. I. Zel'manov, “Jordan nil-algebras of bounded index”, Dokl. Akad. Nauk SSSR, 249:1 (1979),  30–33  mathnet  mathscinet  zmath
32. E. I. Zel'manov, “An example of a finitely generated primary ring”, Sibirsk. Mat. Zh., 20:2 (1979),  423  mathnet  mathscinet  zmath
1978
33. E. I. Zel'manov, “Jordan algebras with finiteness conditions”, Algebra Logika, 17:6 (1978),  693–704  mathnet  mathscinet
34. E. I. Zel'manov, “Radical extensions of $PI$-algebras”, Sibirsk. Mat. Zh., 19:6 (1978),  1392–1394  mathnet  mathscinet  zmath; Siberian Math. J., 19:6 (1978), 982–983  isi
1977
35. E. I. Zel'manov, “Semigroup algebras with identities”, Sibirsk. Mat. Zh., 18:4 (1977),  787–798  mathnet  mathscinet  zmath; Siberian Math. J., 18:4 (1977), 557–565  isi

2020
36. S. I. Adian, V. M. Buchstaber, E. I. Zelmanov, S. V. Kislyakov, V. V. Kozlov, Yu. V. Matiyasevich, S. P. Novikov, D. O. Orlov, A. N. Parshin, V. L. Popov, D. V. Treschev, “Vladimir Petrovich Platonov (on his 80th birthday)”, Uspekhi Mat. Nauk, 75:2(452) (2020),  197–200  mathnet; Russian Math. Surveys, 75:2 (2020), 387–391  isi
2017
37. L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov, “Askar Serkulovich Dzhumadil'daev (on his 60th birthday)”, Uspekhi Mat. Nauk, 72:4(436) (2017),  199–202  mathnet  mathscinet  elib; Russian Math. Surveys, 72:4 (2017), 777–781  isi
2015
38. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zel'manov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (to the 75 anniversary since the birth of)”, Chebyshevskii Sb., 16:4 (2015),  6–10  mathnet
39. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Uspekhi Mat. Nauk, 70:1(421) (2015),  204–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:1 (2015), 197–201  isi
2013
40. Yu. Drozd, O. Bezushchak, V. Kirichenko, M. Komarnitsky, L. Kurdachenko, Yu. Lavrenyuk, V. Lyubashenko, V. Nekrashevich, B. Novikov, A. Oliynyk, B. Oliynyk, A. Petravchuk, I. Subbotin, V. Sushchansky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Rostislav I. Grigorchuk. To the 60th anniversary”, Algebra Discrete Math., 15:1 (2013),  C–F  mathnet
41. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013),  733–734  mathnet  isi
42. D. A. Archangelsky, B. S. Baizhanov, O. V. Belegradek, V. Ya. Belyaev, L. A. Bokut, M. K. Valiev, S. K. Vodopyanov, M. Gitik, Yu. S. Gurevich, D. O. Daderkin, A. M. Dekhtyar, M. I. Dekhtyar, A. Ya. Dikovsky, S. M. Dudakov, E. I. Zelmanov, B. I. Zilber, S. L. Krushkal, S. S. Kutateladze, Yu. V. Matiyasevich, G. E. Mints, I. Kh. Musikaev, A. K. Rebrov, Yu. G. Reshetnyak, A. L. Semenov, A. P. Stolboushkin, I. A. Taimanov, B. A. Trakhtenbrot, “Mikhail Abramovich Taitslin (1936–2013)”, Sib. Èlektron. Mat. Izv., 10 (2013),  54–65  mathnet
2010
43. A. Ballester-Bolinches, N. N. Bilotskii, M. R. Dixon, R. I. Grigorchuk, V. V. Kirichenko, L. A. Kurdachenko, N. F. Kuzennyj, J. Otal, N. N. Semko, P. Shumyatsky, V. I. Sushchansky, E. I. Zel'manov, “Igor Ya. Subbotin: to the 60th birthday”, Algebra Discrete Math., 9:1 (2010),  E–H  mathnet
44. V. V. Benyash-Krivets, A. B. Zhizhchenko, E. I. Zel'manov, A. A. Mal'tsev, G. A. Margulis, S. P. Novikov, Yu. S. Osipov, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, “Vladimir Petrovich Platonov (on his 70th birthday)”, Uspekhi Mat. Nauk, 65:3(393) (2010),  203–206  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 593–596  isi
2009
45. A. Ballester-Bolinches, R. I. Grigorchuk, M. R. Dixon, Yu. A. Drozd, V. V. Kirichenko, J. Otal, M. A. Perestyuk, A. P. Petravchuk, N. V. Polyakov, A. M. Samoilenko, N. N. Semko, V. V. Sharko, L. A. Shemetkov, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchansky, E. I. Zel'manov, “Leonid A. Kurdachenko: to the 60th birthday”, Algebra Discrete Math., 2009, 4,  E–H  mathnet
2007
46. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet
47. V. A. Artamonov, O. E. Bezushchak, Yu. A. Drozd, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Komarnytskyi, L. A. Kurdachenko, Yu. A. Lavrenyuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, M. O. Perestyuk, M. Sapir, L. A. Shemetkov, I. P. Shestakov, E. I. Zel'manov, “Vitaliy Sushchansky (on his 60th birthday)”, Algebra Discrete Math., 2007, 2,  E–F  mathnet
2001
48. È. B. Vinberg, E. S. Golod, E. I. Zel'manov, V. A. Iskovskikh, V. N. Latyshev, Yu. I. Manin, A. V. Mikhalev, A. N. Parshin, I. R. Shafarevich, “Aleksei Ivanovich Kostrikin (obituary)”, Uspekhi Mat. Nauk, 56:3(339) (2001),  143–145  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 559–561  isi
2000
49. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Uspekhi Mat. Nauk, 55:3(333) (2000),  197–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:3 (2000), 601–610  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021